MathSciNet Relay Station
MathSciNet bibliographic data
MR369608 (51 #5841) 22D05 (43A05 60B15)
Guivarc'h, Yves Croissance polynomiale et périodes des fonctions harmoniques. (French) Bull. Soc. Math. France 101 (1973), 333–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement